# SDR SIMA20170905001

- Difficulty date: September 5, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 32,850 hours, 27,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Row 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA`S FLASHLIGHT AT ROW 18 IS INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 25
